Aleve Naproxen Sodium Liquid Gels All-Day Strong Pain Reliever 20 ct
Aleve All Day Strong Pain Reliever Liquid Gels provide you with needed relief from headaches, backaches, and tooth aches. Take just one or two capsules when you’re starting to experience pain, and feel the relief for up to 12 hours.
- Active ingredient Naproxen Sodium 220mg
- Liquid gel capsule
- 20 capsules per bottle
- Relieves your aches and pains for up to 12 hours
- Gel capsule is easy to swallow
- No side effects
Works great on: Backache, Arthritis, Menstrual cramps, and Headaches.
Instructions for use: Take 1-2 tablets with a glass of water. Do not take more than three within a 24 hour period.
Start experiencing all day relief from your worst aches and pains with Aleve All Day Strong Pain Reliever Liquid Gels. To order a bottle today, dial 1-888-687-4334 and speak with one of our courteous sales reps.